| Model Number |
DL-344-10-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
Event or Problem Description
On (b)(6) 2022 the treating center reported the patient had a suspected lead fracture.They observed a distinct increase in the lead impedance, artifact and saturation.The lead was replaced during a routine rns neurostimulator replacement due to expected low battery.